Anavar Causing Anxiety?

Discussion in 'Steroid Forum' started by GGFreak, May 30, 2016.

  1. GGFreak

    GGFreak Junior Member

    Hey guys.. I am in a bit of a dilemma..
    So a year ago I was on a Var. cycle, 80mg EA. Did it for 4 weeks, massive gains. Anyways, near the end of my first month, I got very bad food poisoning, and had other life issues going on. So within another month, I lost 30 pounds.. Mind you, I kept off of the cycle. It was near summer, so I went on vacation for a month, came back and wanted to try the cycle again because its been about 4 months since the incident at the time. I did 80mg EA for 5 days... By the fifth day I was having massive stomach aches, unable to eat, shakey, sweaty etc...

    I noticed back then in time, every time I would pop a pill, RIGHT away I would feel anxious and my anxiety would pick up and make my heart race. So I stopped.

    Now.. Just over a YEAR later, I want to pick it back up again.. Actually, this morning I started. So I'm deciding I start slow, and do 60mg E.A, and space it out 3 times a day. 20-20-20. Right after taking my first pill, I already felt my heart racing just a bit, and my stomach eventually kicked in as well, but just a tad. When I do things to get my mind off it im fine, but as im even typing this, I feel my stomach a bit... These pains are the same pains I got when I was sick, but on a lower level... So honestly, I'm stumbled.

    I made a post about a year ago as well on this site with my symptoms and my background and everything, I wish I could find it... Its been tough this last year, I managed to catch up with myself at 30 pounds lighter, naturally but I don't have that extra drive I had.

    Before: Age:19
    Weight: 205
    Height: 5'10
    Bench: 335
    Shoulder Press: 250
    Squat: 455 (Yes, full squats.)

    Now: Age:20
    Weight: 180
    Height:5'10
    Bench: 315
    Shoulder: 215
    Squat: 375

    Anyways, I'd like some tips... (P.S. Its the same VAR. bottle, I have 2... I was thinking of opening the other jar up to see if the other isn't any good, but my source is Excellent.)

    I may have missed some crucial points, so please ask and I shall answer any missing answers. Thank you.
     
  2. Milk Man

    Milk Man Member

    Cant even buy liquor yet, awesome...


    Consider waiting until you have fully matured before using steroids of any kind. That means after 24 or 26 yr old range. Why dont you use test injectables? Figured the pills were a lighter choice? They all cause you to shutdown natural production, not something you wanna fuck up at your age. Reconsider bro.
     
  3. Dr JIM

    Dr JIM Member

    You HAD anxiety issues when you took Var a year ago and noted a recurrence of those symptoms after taking only ONE PILL of Var just recently, and believe it's due to Var.

    Are you serious!

    Maybe just maybe you have a generalized anxiety disorder, a duh!
     
  4. Spooby

    Spooby Member

    You're not using any test with it? How did you get "massive gains" with Anavar alone? Sounds like dbol to me. Bet you got bunk shit and you fucked up your endocrine system. Jim mentioned GAD, you likely have it. stop taking steroids at least until you know what you're doing. You don't, and you're going to have a rough time getting serious advice from most members here due to this. with that being said, does this only happen when you take the var? Are you anxious all the time regardless and thevar just makes it worse or more noticeable? Why are you only taking var? Have you gotten blood work? Are you on any medication or taking any exotic herbs or something else? Need more info dude.
     
  5. Maybe nervous about taking a pill of dubious quality and without a physician's approval.
     
  6. Dr JIM

    Dr JIM Member

    OP try another "V" order next time, Valium
     
  7. Burrr

    Burrr Member AnabolicLab.com Supporter

    Anxiety is a normal physiological reaction to doing something stupid. It's you subconscious self trying to protect you from your more stupid conscious self.
     
    Volley_Fire, Spooby, DonQKong and 2 others like this.
  8. [​IMG]
     
    ickyrica, Spooby, Burrr and 1 other person like this.
  9. GGFreak

    GGFreak Junior Member

    I was already strong naturally, I was never looking to inject, I wanted a bit of a boost.. and it helped VERY nice. I got blood work, I was more than better.. Thanks, it's all anxiety. I seem to be doing better actually, just focusing on my mind. I appreciate the tough love, but you guys really push it. LOL
    and no, if it was Dbol, i would've been a giant. especially st 80mg EA. You're funny, keep it up :3
     
  10. GGFreak

    GGFreak Junior Member

    Yet everybody takes it at 18, then tells others too wait... Hmm.. Thanks though.
     
  11. GGFreak

    GGFreak Junior Member

    Yeap, after I got sick, I've been very anxious about anything I do... and this just overwhelms me, I'll get over my "stupid" decision. ;)
     
    Tremonti likes this.
  12. GGFreak

    GGFreak Junior Member

    Yeap, used to take medication.. I stopped cause it was making me tired. My reactions to the pill are literally RIGHT after swallowing, it's clearly me panicking. The day went by, and I did another 40mg, I was fine. I'm alright now, it's just head games. thanks though.
     
  13. Dr JIM

    Dr JIM Member

    Well at least you're honest rather than defensive about it all, and that is worthy of a certain degree of credibility, IMO

    Not sure what it is, but CBS has a way of doing that to noobs!
     
    Last edited: May 31, 2016
    Gunrunner likes this.
  14. DonQKong

    DonQKong Member

    It sounds like an orally induced pillpopping trauma you have there.

    Try pooping, I mean popping them, rectally and see if you experience the same said trauma. If you don't, you just need to bum them. Some people just need to do that, there's nothing wrong about it, be proud, you are getting swole.

    D
     
    Savagesteve likes this.
  15. GGFreak

    GGFreak Junior Member

    Thanks, appreciate it: I know my body well enough to acknowledge that it really takes over my life at times... This is one of them, but it'll make me stronger fighting it.
     
  16. GGFreak

    GGFreak Junior Member

    Yeap. I used to feel weird after swallowing Omega 3's down...

    Also, I'm doing acupuncture, samething ... I get a fast heart, and my head sweats, but once I've calmed myself down, it's a walk in the park.
     
  17. Michael7

    Michael7 Member

    Anavar only cycle..................:(
     
  18. GGFreak

    GGFreak Junior Member

    Yeah, my body doesn't need anything else. Anavar does the trick. I do it for a bit of a boost, not to look like Shred McQueen. I was out lifting guys at their peak. Thanks!
     
  19. Gunrunner

    Gunrunner Member AnabolicLab.com Supporter

    I believe your body is telling you something different. Your killing yourself hormonally. The Anavar is suppressing your HPTA and your natural test production. This can fuk you up in all kinds of way, especially mentally. That is why most use a Test base for all cycles.
     
  20. GGFreak

    GGFreak Junior Member

    Why was I fine my first cycle then? I literally attracted a virus when I got sick and it made me sick... Now when it comes to "stupid" things like taking steroids, I over think and it gets in my head and I stress myself... But sure, what type of injection should I use? I'm not a big fan of needles, but I'd take defiantly look into it